# SDR SWIA201131337

- Difficulty date: November 30, 2011
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 31,579 hours, 26,384 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 559.0 PRESSURE BULKHEAD IS DAMAGED.  (C-CHECK)  REPAIRED PER REO.
